# SDR DXTA2023080892520

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500356
- Aircraft time: 6,116 hours, 4,821 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON ROTATION CAPTAINS YOKE MADE A CLUNK AND IS LOOSE.  FOUND PILOT'S YOKE SUPPORT LOOSE. REMOVED AND REPLACED PILOT'S VOICE SUPPORT NUT AND WASHERS. REF AMM 27-01-01-400-801-A, AND 27-40-00-710-801-A. OPS CHECK GOOD. NO DEFECTS NOTED.
